Transactions of the American Mathematical Society. Volume 363, Number 2, 2011

Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....

Description complète

Enregistré dans:
Détails bibliographiques
Auteur principal: American Mathematical Society
Format: Article
Langue:English
English
Publié: American Mathematical Society 2010
Sujets:
Accès en ligne:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344
Tags: Ajouter un tag
Pas de tags, Soyez le premier à ajouter un tag!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt